COUGH & COLD

Showing 1–12 of 72 results

ACTIFED COLD

No rating
Provides effective relief from symptoms of catarrh such as running and blocked nose. Active Ingredient – Pseudoephdrine Hydrochloride 1 Blister – 12 Tablets Strength – 60mg
Read more
Compare
Use Actifed in the treatment of running and blocked nose to get fast relief and comfort. Syrup – 60ml
Read more
Compare
A Multi-Action Chesty Cough Syrup that dries runny nose, unlock stuffy noises and clears catarrh. Active Ingredient – Guaifenesin Syrup – 100ml Strength – 100mg
Read more
Compare
An aqueous suspension for intra nasal inhalation via metered dose atomizing pump which provides effective relief from nasal congestion and other respiratory blockage. Inhaler – 200 Actuations
Read more
Compare
Provides relief from the symptoms of colds and flu including chesty coughs. Active Ingredient – Paracetamol Syrup – 100ml Strength – 500mg
Read more
Compare
A soothing combination of glycerin, honey and lemon with ipecacuanha for the relief of stubborn coughs. Active Ingredient – Ipecacuanha Syrup – 200ml
Read more
Compare
To relief the symptoms of catarrh such as fever, congestion, body pains and coughs. Active Ingredient – Paracetamol Pack – 24 Tablets Strength – 500mg
Read more
Compare
Indicated for the treatment of cough, hay fever, and allergies in children above the age of 1 year. Syrup – 100ml
Read more
Compare
Apple flavored, sugar free cough syrup that soothes tickly cough. Appropriate For –  3 Months Active Ingredient – Glycerol Syrup – 125ml Flavor – Apple
Read more
Compare
Non-Drowsy, Strawberry Flavored Syrup, Sugar and Color Free cough syrup used for the symptomatic relief of children’s productive cough. Appropriate For – 6 – 12 Years Active Ingredient – Guaifenesin Syrup – 125ml Strength – 50mg Flavor- Strawberry
Read more
Compare
It soothes a child cough and congestion during the night, enabling them to sleep well and get the vital rest needed to fight of illnesses. Active Ingredient – Diphenhydramine Syrup – 125ml Flavor – Raspberry
Read more
Compare
Cough suppressant indicated for the relief of persistent, dry, irritating cough. Syrup – 100ml
Read more
Compare

Showing 1–12 of 72 results